MathSciNet Relay Station
MathSciNet bibliographic data
MR2294163 (2007i:93007) 93B05 (93C25)
Balachandran, K.; Karthikeyan, S. Controllability of stochastic integrodifferential systems. Internat. J. Control 80 (2007), no. 3, 486–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement